| Title |
Discrete universality of absolutely convergent Dirichlet series |
| Authors |
Jasas, Mindaugas ; Laurinčikas, Antanas ; Stoncelis, Mindaugas ; Šiaučiūnas, Darius |
| DOI |
10.3846/mma.2022.15069 |
| Full Text |
|
| Is Part of |
Mathematical modelling and analysis.. Vilnius : Vilnius Tech Press. 2022, vol. 27, no. 1, p. 78-87.. ISSN 1392-6292. eISSN 1648-3510 |
| Keywords [eng] |
limit theorem ; periodic zeta-function ; universality ; weak convergence |
| Abstract [eng] |
In the paper, an universality theorem of discrete type on the approximation of analytic functions by shifts of a special absolutely convergent Dirichlet series is obtained. These series is close in a certain sense to the periodic zeta-function and depends on a paramete. |
| Published |
Vilnius : Vilnius Tech Press |
| Type |
Journal article |
| Language |
English |
| Publication date |
2022 |
| CC license |
|